Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suggest treatment for increased cheesy odorless vaginal discharge and itching

Mar 2014
User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 1390 Questions
hello, I had increased cheesy odorless discharge and itching about two weeks ago, i treated it with monostat 3 day yeast infection treatment. After I stopped the treatment I wasn't sure if my discharge was back to "normal" and then i had postcoital bleeding 4 days ago. It resembled the start of my period but then it stopped in one day. Since then it seems like everything is getting back to normal but I am not sure If my paranoia is making me think i still have an issue or if I really should see a doctor
Posted Wed, 26 Mar 2014 in Women's Health
Answered by Dr. Madhuri N Bagde 34 minutes later
Brief Answer: Your concern is appreciable. Detailed Answer: Hi, I understand your problem and appreciate your concern. The cheesy discharge indicates and infection. However infection may be due to fungi [ in which case a monistat will have helped in this case ], bacteria or a parasite called trichomonas. Other causes of similar symptoms are cervical erosions that may be caused by hormonal imbalances or above infections. It also causes post coital bleeding. Similarly a polyp [ a non cancerous tumor of cervix ] or trauma due to sex may also cause a post coital bleed. In a very small number of women cervical cancer may cause a post coital bleed. However, this is unlikely in your case as your age is only 25 years. Though it seems you are getting better, I would suggest for a gynec examination and a pap smear test even if the symptoms have subsided to know the status of the cervix and rule out any infection. Please do not worry as all of these are easily treatable conditions and can be treated. I hope I was able to help you with your query. Thanks for using health care magic. I am always here to answer any more queries that you may have. Dr Madhuri Bagde
Above answer was peer-reviewed by
Follow-up: Suggest treatment for increased cheesy odorless vaginal discharge and itching 10 hours later
Thank you, one more fact that was worrisome was I had pos leukocyte's in my urine, I just wanted to know if the changed the assumed diagnosis at all?
Answered by Dr. Madhuri N Bagde 36 minutes later
Brief Answer: The diagnosis does not change. Detailed Answer: Hi and welcome back, Thanks for the query. The presence of a few leukocytes [ 1-2 per high power field] in urine is usual but if plenty are present it indicates a urine infection. This may be en extension of the vaginal infection or an independent infection in itself. Check to see if you have increased frequency of micturition or burning during passing urine as these are common complaints in urine infection. If these are not present then chances of having an infection are low and this may be just the usual pus cells or leukocytes found in urine. If there are many leukocytes, you may need oral antibiotics along with a urine culture test to control infection. Drink plenty of water as it helps to flush out the bacteria. The assumed diagnosis does not change with this as this is an additional finding. I hope that this answered your question. Have a good day and take care. I am always here to help you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor